# SDR SWAA2020051576691

- Difficulty date: May 11, 2020
- Submitted: May 15, 2020
- Operation: Air carrier
- Aircraft: N8613K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36998
- Aircraft time: 25,621 hours, 11,123 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS AROUND FWD SERVICE DOOR INOP / R+R EMERG. BATTEREY PACK AT FWD SVC DOOR IAW AMM 33-51-06. OPS CHK GOOD
